# SDR DALA2024081408137

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 72,624 hours, 28,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604, SIGN FELL OFF. CORRECTIVE ACTION: REINSTALLED, REF B757 AMM 33-51. (0494775)
